# SDR FDEA201106112208

- Difficulty date: June 11, 2011
- Submitted: June 28, 2011
- Operation: Air carrier
- Aircraft: N716FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 358
- Aircraft time: 36,545 hours, 35,159 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53778387200
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

8 SQ IN OF FUSELAGE INTERNAL SKIN CORROSION ON FWD CARGO AFT BILGE BETWEEN STR   55 AND STR 54R FWD OF FR 38.2.  REMOVED CORROSION IAW SRM 51-74-10. FOUND AREA OUT OF LIMITS IAW SRM 53-14-12 FIG. 101. REPAIRED MANHOLE INTEGRAL PLATE IAW SRM 53-14-12 FIG. 208 WITH 5 EA. INTERNAL DOUBLERS AND 1 EA. EXTERNAL DOUBLER.
